Levaquin Tendonitis In The Knees? Will Fasting Get Cytotoxins Out?
Happy New Year!
Back at the end of November, I had bacterial bronchitis-secondary from having the flu more then likely. Doc did test, drew blood, xrays, prescribed levaquin.
Started the leviquin that evening around 8 pm, couldn't sleep, everytime I tried to close my eyes I had wierd images, flashing lights and felt very on edge. I stayed awake all night...trying several times to sleep. I called in sick to work and around 10 am finally was able to fall asleep. Stupid me, I took the levaquin the next night and within an hour I was having halucinations and I was home alone.
I called and talked to my sister, talked to a couple of friends on the interent...I found out that both my mom and sister had a bad reaction to the same drug.
Mom had quit breathing and was rushed to the hospital, I knew this but didn't know it was the same drug and sister had breathing issues not as bad as mom's.
Friends on the internet suggested I take bendryl, did and soon my daughter got home and she stayed up and played cards with me until I felt more normal.
I quit taking it, called the pharmacy. They doubted the drug was the problem and they told me to call the doctors office. I did.
The nurse I talked to didn't believe the leviquin was responsible but they prescribed something different...mental issues, wierd images...are gone.
Knee problems started up around that time but (I do get stiffness in the winter time from the cold,) and I have severe pain which is abnormal for me up until now. I can feel the tendons tighting up, left knee is worse.
The first few days I was walking like someone with a major nerve disease now its more like a zombie shuffle with severe stiffness and stabbing pain. Knees are inflamed still and walking any distance tires me.
I started doing a bit of research and read of all the people suffering the same or worse fates from levaquin. I will not live this way and want to thank you for your site. I know there has to be alternatives to living with daily pain.
I will not expect a doctor to help me since they are unable to comprehend the cause factor so I will have to do this on my own.
I will begin the long process of vitamin & mineral supplements, garlic, massage, strength training to get my knees/legs in shape again. (I used to be a massage/physical therapist)
Would fasting help at all to get the toxins out of my system sooner? Do you have any other suggestions that could speed my healing process?
Thank you for you site and any insights on what I can do to help myself.
And a happy new year to you too! Let's set a goal of having your knees all better long before the start of the next new year.
The good news is, in hindsight, is that you got an antibiotic for an actual bacterial problem. LOTS of people get the Levaquin antibiotic for viral issues and then they get pain/damage...which -REALLY- sucks when there was no need to get the antibiotic in the first place.
And it is ironic about the pharmacist that didn't believe you.....I don't know if ironic is the right word, but it sure is something.
You asked about fasting. I don't think that fasting would do it. My understanding of Fluoroquinolones like Levaquin and Cipro is that the cytotoxin gets in and does damage, and then is out of the system.
The damage mechanism stays, the toxin is out (as far as researches can tell).
I would prefer that you flood your body with good stuff, like you said. Lots of water, nutrients, protein and tendon joint factors like you'll find in Bone Broth
. And all the healing aspects of massage.
It's interesting there's a family connection to poor reaction to Levaquin. I'm curious what the chemistry is that has some people take damage, and some people take none.
Along those lines, that why I suggest you get the test/do the labwork as described on the Levaquin Tendonitis Treatment
If for no other reason, one thing you want to supplement with is CoQ10. A lot of it. And it's expensive. It could save you money in the long run to know A. how well your body is detoxing, B. how well your body is producing ATP (muscle/cell energy), and C. your CoQ10 levels.
CoQ10 in high quantity is the only thing I've seen that really seems to have a chance at reversing the effects of Levaquin. (there is a -small- number of doctors treating Levaquin Tendonitis and other Levaquin damage with CoQ10.)
Having said that about CoQ10, it would be good to have some data so you'll know how much to take.
If you take too little, it will be a waste of time and money. And while you can't really take too much, it would be worthwhile to know the levels that you want to shoot for.----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.
And, comments have a 3,000 character limit so you may have to comment twice.
Joshua Tucker, B.A., C.M.T.
The Tendonitis Expertwww.TendonitisExpert.com